Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/7503
Title: Эпидемиология и факторы риска рака шейки матки
Authors: Жукова, Н. П.
Вареник, А. А.
Issue Date: 2005
Publisher: ВГМУ
Citation: Жукова, Н. П. Эпидемиология и факторы риска рака шейки матки / Н. П. Жукова, А. А. Вареник // Охрана материнства и детства. - 2005. - № 1 (6). - С. 93-95.
Description: ФАКТОРЫ РИСКА
ШЕЙКИ МАТКИ НОВООБРАЗОВАНИЯ
URI: http://elib.vsmu.by/handle/123/7503
ISSN: 1608-9375
metadata.dc.source: Охрана материнства и детства. - 2005. - № 1 (6)
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
omd_2005_1_93-95.pdf151.79 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.